# SDR 2002F00296

- Difficulty date: December 12, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N407SJ
- Make and model: Bell 407
- Aircraft serial: 53422
- System (JASC): 2100 · Air Conditioning System
- Part: Actuator
- Part number: ES392102
- Condition: Inoperative
- Location: Air Distribution
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR INOPERATIVE.  WILL NOT EXTEND OR RETRACT.  RETURNING UNIT FOR FULL CREDIT AS AIRCRAFT IS STILL UNDER FACTORY WARRANTY.  REPLACED WITH NEW UNIT CORRECTED PROBLEM.  (M)
